New Uniform Motion and Fermi-Walker Derivative of Normal Magnetic Biharmonic Particles in Heisenberg Space


Creative Commons License

Korpinar T., Korpinar Z., Chu Y., AKINLAR M. A. , İNÇ M.

SYMMETRY-BASEL, vol.12, no.6, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.3390/sym12061017
  • Journal Name: SYMMETRY-BASEL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Yıldız Technical University Affiliated: Yes

Abstract

In the present paper, we firstly discuss the normal biharmonic magnetic particles in the Heisenberg space. We express new uniform motions and its properties in the Heisenberg space. Moreover, we obtain a new uniform motion of Fermi-Walker derivative of normal magnetic biharmonic particles in the Heisenberg space. Finally, we investigate uniformly accelerated motion (UAM), the unchanged direction motion (UDM), and the uniformly circular motion (UCM) of the moving normal magnetic biharmonic particles in Heisenberg space.